# SDR ASAA2018121137277

- Difficulty date: November 13, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,672 hours, 13,687 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Part serial: SAIC0905
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STABILIZER LOWER SKIN CRACKED BETWEEN STA 92.7 AND 101.9/11 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED CRACKS ON RH HORIZ STAB LOWER SKIN CRACKED BETWEEN STA 92.7 AND 101.9, 11 IN. FWD OF REAR SPAR AND AT REAR SPAR IAW 737 800 SRM 55 10 01 2R 11 REPAIR 11.
